The Fault-Tolerant Hamiltonian Problems of Crossed Cubes with Path Faults

Hon-Chan CHEN  Tzu-Liang KUNG  Yun-Hao ZOU  Hsin-Wei MAO  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E98-D   No.12   pp.2116-2122
Publication Date: 2015/12/01
Online ISSN: 1745-1361
DOI: 10.1587/transinf.2015PAP0019
Type of Manuscript: Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Switching System
Keyword: 
cross cube,  fault tolerance,  Hamiltonian cycle,  Hamiltonian path,  interconnection network,  

Full Text: PDF(572.3KB)>>
Buy this Article




Summary: 
In this paper, we investigate the fault-tolerant Hamiltonian problems of crossed cubes with a faulty path. More precisely, let P denote any path in an n-dimensional crossed cube CQn for n ≥ 5, and let V(P) be the vertex set of P. We show that CQn-V(P) is Hamiltonian if |V(P)|n and is Hamiltonian connected if |V(P)|n-1. Compared with the previous results showing that the crossed cube is (n-2)-fault-tolerant Hamiltonian and (n-3)-fault-tolerant Hamiltonian connected for arbitrary faults, the contribution of this paper indicates that the crossed cube can tolerate more faulty vertices if these vertices happen to form some specific types of structures.